Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 291, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2015, 5:28 PM CST for 6 counties in Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2015, 5:28 PM CST (23:28 UTC)
- Expired
- Nov 5, 2015, 6:15 PM CST
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Sebastian County, AR, Adair County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 5:57 PM CST | TSTM WND DMG | Fort Smith, AR | POWER LINE DOWN ON 44TH STREEET BETWEEN NORTH M AND N STREETS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 12:06 PM CST | Tornado Watch | SPC | 8 hr |
| Nov 5, 4:00 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
878
WUUS54 KTSA 052328
SVRTSA
ARC033-131-OKC001-061-077-079-127-135-060030-
/O.NEW.KTSA.SV.W.0291.151105T2328Z-151106T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
528 PM CST THU NOV 5 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
WESTERN CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
EASTERN LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTHEASTERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 630 PM CST
* AT 527 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF BRUSHY TO 3 MILES SOUTHWEST OF
BOKOSHE TO 2 MILES NORTHWEST OF TUSKAHOMA...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... VAN BUREN...
SALLISAW... POTEAU...
CEDARVILLE... CLAYTON...
MOUNTAINBURG... NATURAL DAM...
GREENWOOD... ALMA...
BARLING... POCOLA...
MULDROW... HEAVENER...
ROLAND... SPIRO...
ARKOMA... PANAMA...
TALIHINA... WISTER...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 303 AND 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3516 9423 3495 9434 3493 9445 3474 9445
3461 9452 3457 9544 3512 9502 3567 9476
3571 9417
TIME...MOT...LOC 2327Z 263DEG 25KT 3562 9470 3514 9483 3464 9531
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
042
WWUS54 KTSA 052348
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CST THU NOV 5 2015
OKC127-052357-
/O.CAN.KTSA.SV.W.0291.000000T0000Z-151106T0030Z/
PUSHMATAHA OK-
548 PM CST THU NOV 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3516 9423 3495 9434 3493 9445 3474 9445
3468 9449 3469 9535 3473 9532 3511 9492
3568 9461 3571 9417
TIME...MOT...LOC 2347Z 263DEG 25KT 3564 9453 3516 9466 3466 9514
$$
ARC033-131-OKC001-061-077-079-135-060030-
/O.CON.KTSA.SV.W.0291.000000T0000Z-151106T0030Z/
SEBASTIAN AR-CRAWFORD AR-SEQUOYAH OK-LE FLORE OK-LATIMER OK-ADAIR OK-
HASKELL OK-
548 PM CST THU NOV 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR WESTERN SEBASTIAN...WESTERN CRAWFORD...EASTERN SEQUOYAH...LE
FLORE...EASTERN LATIMER...SOUTHEASTERN ADAIR AND SOUTHEASTERN HASKELL
COUNTIES...
AT 547 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF SHORT TO PANAMA TO 2 MILES WEST
OF ALBION...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... VAN BUREN...
POTEAU... CEDARVILLE...
MOUNTAINBURG... NATURAL DAM...
GREENWOOD... ALMA...
BARLING... POCOLA...
MULDROW... HEAVENER...
ROLAND... SPIRO...
ARKOMA... PANAMA...
TALIHINA... WISTER...
HACKETT... HOWE...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 310 AND 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3516 9423 3495 9434 3493 9445 3474 9445
3468 9449 3469 9535 3473 9532 3511 9492
3568 9461 3571 9417
TIME...MOT...LOC 2347Z 263DEG 25KT 3564 9453 3516 9466 3466 9514
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$793
WWUS54 KTSA 052358
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 PM CST THU NOV 5 2015
ARC033-131-OKC001-061-077-079-135-060030-
/O.CON.KTSA.SV.W.0291.000000T0000Z-151106T0030Z/
SEBASTIAN AR-CRAWFORD AR-SEQUOYAH OK-LE FLORE OK-LATIMER OK-ADAIR OK-
HASKELL OK-
558 PM CST THU NOV 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR WESTERN SEBASTIAN...WESTERN CRAWFORD...EASTERN SEQUOYAH...LE
FLORE...EASTERN LATIMER...SOUTHEASTERN ADAIR AND SOUTHERN HASKELL
COUNTIES...
AT 558 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF LEE CREEK TO NEAR JENNY LIND TO 7
MILES NORTHEAST OF YANUSH...MOVING EAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... VAN BUREN...
POTEAU... CEDARVILLE...
MOUNTAINBURG... NATURAL DAM...
GREENWOOD... ALMA...
BARLING... POCOLA...
MULDROW... HEAVENER...
ROLAND... SPIRO...
ARKOMA... PANAMA...
TALIHINA... WISTER...
HACKETT... HOWE...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 319 AND 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3516 9423 3495 9434 3493 9445 3474 9445
3468 9449 3469 9535 3473 9532 3511 9492
3546 9453 3569 9450 3571 9417
TIME...MOT...LOC 2358Z 254DEG 61KT 3565 9432 3525 9435 3477 9519
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$311
WWUS54 KTSA 060015
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CST THU NOV 5 2015
ARC033-131-OKC001-061-077-079-135-060025-
/O.CAN.KTSA.SV.W.0291.000000T0000Z-151106T0030Z/
SEBASTIAN AR-CRAWFORD AR-SEQUOYAH OK-LE FLORE OK-LATIMER OK-ADAIR OK-
HASKELL OK-
615 PM CST THU NOV 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SEBASTIAN...WESTERN
CRAWFORD...EASTERN SEQUOYAH...LE FLORE...EASTERN LATIMER...
SOUTHEASTERN ADAIR AND SOUTHERN HASKELL COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3516 9423 3495 9434 3493 9445 3474 9445
3468 9449 3469 9535 3473 9532 3511 9492
3546 9453 3569 9450 3571 9417
TIME...MOT...LOC 0012Z 263DEG 25KT 3566 9419 3526 9423 3478 9507
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 2:10 PM CST, 3 hours 18 minutes earlier.
Area forecast discussion, Nov 5, 2:10 PM CST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 210 PM CST THU NOV 5 2015 .DISCUSSION... Pacific front/dryline is marching east across OK as I type. Broken band of strong to severe storms ahead of the front will slide east across eastern OK and eventually into western AR this afternoon and into the evening. Given strengthening kinematic fields near the basal portion of the ejecting shortwave trough...deep layer shear will be more than sufficient for storms to rotate. Looks like convective mode will be a mix of linear and cellular with some bowing segments...suggesting a low tornado potential along with the wind/hail threat. The greatest potential will likely be near and south of I-40 where the better instability will lie. The activity should clear out of the forecast area for the most part by midnight...at which time the polar front will sweep southeast across the region...setting up for a cooler end to the week. A reinforcing frontal boundary will push thru early Saturday...which may keep lows from dropping below freezing Saturday morning. That will not be the case on Sunday morning...with the surface ridge axis setting overhead. A freeze is looking more likely at this time...especially at the typical cold valley locations (like BVO and FYV). Another deep western trough is expected to evolve early next week and will eventually slide into the Plains later on in the week. The two main medium range numerical models continue to disagree considerably with the details and thus confidence with timing is low. For now...will introduce pops Tues night and continue them thru Wed night. At some point pops will be increased when the timing and other details regarding this next upper system become better resolved. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 49 65 41 62 / 20 0 0 0 FSM 56 69 47 65 / 90 0 10 10 MLC 53 68 45 63 / 60 0 0 10 BVO 45 64 36 62 / 20 0 0 0 FYV 51 64 36 60 / 90 0 0 0 BYV 51 63 38 59 / 90 0 0 0 MKO 51 67 42 63 / 50 0 0 0 MIO 47 62 38 60 / 50 0 0 0 F10 51 66 43 62 / 30 0 0 0 HHW 55 71 50 67 / 90 10 10 10 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Nov 5, 4:38 PM CST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 438 PM CST THU NOV 5 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061145- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 438 PM CST THU NOV 5 2015 ...SEVERE WEATHER THREAT CONTINUES THIS AFTERNOON AND EVENING... ...TORNADO WATCH IN EFFECT UNTIL 8 PM ACROSS PORTIONS OF EASTERN OKLAHOMA AND UNTIL 9 PM FOR NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT . AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE SPREADING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON INTO THE EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND TO A LESSER EXTENT QUARTER SIZE HAIL. ALTHOUGH INSTABILITY REMAINS MARGINAL...A FEW ISOLATED TORNADOES WILL BE POSSIBLE WITH THE GREATEST THREAT ACROSS FAR SOUTHEAST OKLAHOMA WHERE THE STRONGEST INSTABILITY REMAINS. LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY IN THE STRONGER STORMS WHICH COULD LEAD TO A LIMITED FLASH FLOOD THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COOLER AND DRIER AIR MASS WILL SPREAD INTO THE REGION FOR THIS WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 5, 4:18 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CST THU NOV 5 2015
ARZ001-OKZ063-052300-
BENTON AR-DELAWARE OK-
418 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND CENTRAL
DELAWARE COUNTIES UNTIL 500 PM CST...
AT 417 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER JAY...MOVING
NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
JAY... GROVE...
GRAVETTE... MAYSVILLE...
SULPHUR SPRINGS... ZENA...
LAKE EUCHA STATE PARK...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3650 9462 3650 9429 3626 9484 3648 9497
3665 9462
TIME...MOT...LOC 2217Z 240DEG 49KT 3641 9480Special weather statement, Nov 5, 4:21 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CST THU NOV 5 2015
ARZ001-010-OKZ063-068-069-052245-
WASHINGTON AR-BENTON AR-ADAIR OK-CHEROKEE OK-DELAWARE OK-
421 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
SOUTHWESTERN WASHINGTON...SOUTHERN DELAWARE...EASTERN CHEROKEE AND
ADAIR COUNTIES UNTIL 445 PM CST...
AT 420 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF PEGGS TO 5 MILES NORTHEAST OF
CHEROKEE LANDING STATE PARK TO 3 MILES EAST OF LAKE TENKILLER STATE
PARK...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SILOAM SPRINGS... STILWELL...
LINCOLN... WESTVILLE...
WEST SILOAM SPRINGS... COLCORD...
KANSAS... WATTS...
OAKS... LEACH...
ADAIR STATE PARK... PROCTOR...
SCRAPER... CINCINNATI...
ELDON... CHRISTIE...
COOKSON... MARYETTA...
BARON... WEST SILOAM SPRING...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3599 9437 3581 9447 3579 9453 3568 9496
3587 9482 3616 9505 3616 9501 3618 9501
3631 9457
TIME...MOT...LOC 2220Z 253DEG 39KT 3603 9501 3580 9483 3561 9497Local storm report, Nov 5, 4:42 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TORNADO 1 W OKEMAH 35.43N 96.32W
11/05/2015 OKFUSKEE OK STORM CHASER
STORM CHASER REPORTED A TORNADO CROSSING I-40
APPROXIMATELY 1 MILE WEST OF OKEMAH.
&&
SFPSpecial weather statement, Nov 5, 4:46 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CST THU NOV 5 2015
OKZ068>070-072-074-052315-
ADAIR OK-MUSKOGEE OK-HASKELL OK-CHEROKEE OK-SEQUOYAH OK-
446 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEQUOYAH...SOUTHEASTERN
CHEROKEE...SOUTHEASTERN MUSKOGEE...SOUTHWESTERN ADAIR AND CENTRAL
HASKELL COUNTIES UNTIL 515 PM CST...
AT 446 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF LAKE TENKILLER STATE PARK TO 6
MILES NORTHEAST OF PORUM TO 2 MILES NORTHEAST OF QUINTON...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... STILWELL...
STIGLER... VIAN...
GORE... WEBBERS FALLS...
WHITEFIELD... MARBLE CITY...
TAMAHA... BUNCH...
COOKSON... ADAIR STATE PARK...
BRUSHY... MARYETTA...
BRUSHY LAKE STATE PARK... LAKE TENKILLER STATE PARK...
BRIARTOWN... CHEROKEE LANDING STATE PARK...
MC KEY... BOX...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 283 AND
308.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA.
LAT...LON 3559 9469 3531 9483 3514 9535 3516 9535
3516 9538 3537 9523 3578 9510 3588 9458
TIME...MOT...LOC 2246Z 243DEG 35KT 3564 9509 3540 9516 3516 9534Local storm report, Nov 5, 5:02 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
502 PM CST THU NOV 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM HAIL BARTLESVILLE 36.75N 95.98W
11/05/2015 E1.00 INCH WASHINGTON OK PUBLIC
&&
RBDSpecial weather statement, Nov 5, 5:10 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CST THU NOV 5 2015
ARZ001-002-010-011-019-OKZ069-052345-
WASHINGTON AR-CRAWFORD AR-BENTON AR-MADISON AR-CARROLL AR-ADAIR OK-
510 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...WESTERN
CARROLL...NORTHWESTERN CRAWFORD...EASTERN BENTON...WASHINGTON AND
SOUTHEASTERN ADAIR COUNTIES UNTIL 545 PM CST...
AT 509 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF LOWELL TO 3 MILES EAST OF LINCOLN TO 9
MILES SOUTH OF STILWELL...AND MOVING NORTHEAST AT 70 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE... SPRINGDALE...
ROGERS... BENTONVILLE...
BERRYVILLE... HUNTSVILLE...
EUREKA SPRINGS... LOWELL...
FARMINGTON... PEA RIDGE...
PRAIRIE GROVE... ELKINS...
TONTITOWN... BETHEL HEIGHTS...
WEST FORK... LINCOLN...
CAVE SPRINGS... GREENLAND...
HIGHFILL... GARFIELD...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3624 9358 3580 9397 3564 9452 3564 9465
3599 9454 3649 9410 3650 9349
TIME...MOT...LOC 2309Z 238DEG 61KT 3628 9404 3594 9437 3569 9457The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 10:36 AM CST | Special Weather Statement | TSA | Pawnee | 39 min |
| Nov 5, 10:54 AM CST | Special Weather Statement | TSA | Pawnee | 36 min |
| Nov 5, 11:16 AM CST | Special Weather Statement | TSA | Osage | 44 min |
| Nov 5, 11:28 AM CST | Severe Thunderstorm Warning | TSA | Osage, Washington | 32 min |
| Nov 5, 11:45 AM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 45 min |
| Nov 5, 12:08 PM CST | Special Weather Statement | TSA | Pawnee | 52 min |
| Nov 5, 12:29 PM CST | Special Weather Statement | TSA | Nowata | 16 min |
| Nov 5, 12:43 PM CST | Special Weather Statement | TSA | Washington | 32 min |
| Nov 5, 12:52 PM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Rogers, Washington | 38 min |
| Nov 5, 1:17 PM CST | Special Weather Statement | TSA | Creek | 43 min |
| Nov 5, 1:30 PM CST | Special Weather Statement | TSA | Craig | 30 min |
| Nov 5, 1:35 PM CST | Special Weather Statement | TSA | Rogers | 25 min |
| Nov 5, 2:05 PM CST | Special Weather Statement | TSA | Okfuskee | 25 min |
| Nov 5, 2:09 PM CST | Special Weather Statement | TSA | Craig | 21 min |
| Nov 5, 2:20 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 25 min |
| Nov 5, 2:28 PM CST | Tornado Warning | TSA | Okfuskee, Okmulgee | 32 min |
| Nov 5, 2:39 PM CST | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 36 min |
| Nov 5, 2:44 PM CST | Tornado Warning | TSA | Muskogee, Okfuskee, Okmulgee | 31 min |
| Nov 5, 2:59 PM CST | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 18 min |
| Nov 5, 3:06 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 54 min |
| Nov 5, 3:18 PM CST | Special Weather Statement | TSA | Wagoner | 27 min |
| Nov 5, 3:36 PM CST | Special Weather Statement | TSA | Mayes | 24 min |
| Nov 5, 3:42 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 48 min |
| Nov 5, 3:52 PM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 23 min |
| Nov 5, 4:14 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg | 31 min |
| Nov 5, 4:18 PM CST | Special Weather Statement | TSA | Delaware | 42 min |
| Nov 5, 4:21 PM CST | Special Weather Statement | TSA | Adair | 24 min |
| Nov 5, 4:35 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 25 min |
| Nov 5, 4:40 PM CST | Severe Thunderstorm Warning | TSA | Adair, Delaware | 35 min |
| Nov 5, 4:46 PM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 29 min |
| Nov 5, 4:56 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 34 min |
| Nov 5, 5:50 PM CST | Special Weather Statement | TSA | Choctaw, Pushmataha | 40 min |
| Nov 5, 4:54 PM CST | Severe Thunderstorm Warning | TSA | Benton | 36 min |
| Nov 5, 5:10 PM CST | Special Weather Statement | TSA | Washington | 35 min |
| Nov 5, 5:37 PM CST | Special Weather Statement | TSA | Carroll, Madison | 38 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.